Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Mathematical Tables--Errata


Journal: Math. Comp. 2 (1946), 178-183
DOI: https://doi.org/10.1090/S0025-5718-46-99608-1
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] See MTAC, v. 2, 1946, p. 44.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-46-99608-1
Article copyright: © Copyright 1946 American Mathematical Society